Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 8 found articles
 
 
  Local quasi-concavity of the solutions of the heat equation with a nonnegative potential
 
 
Title: Local quasi-concavity of the solutions of the heat equation with a nonnegative potential
Author: Andreucci, Daniele
Ishige, Kazuhiro
Appeared in: Annali di matematica pura ed applicata
Paging: Volume 192 (2011) nr. 3 pages 329-348
Year: 2011
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands